Convexity Theorems for Nörlund and Strong Nörlund Summability.

Frank P. Cass

Mathematische Zeitschrift (1969)

  • Volume: 112, page 357-363
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Cass, Frank P.. "Convexity Theorems for Nörlund and Strong Nörlund Summability.." Mathematische Zeitschrift 112 (1969): 357-363. <http://eudml.org/doc/171247>.

@article{Cass1969,
author = {Cass, Frank P.},
journal = {Mathematische Zeitschrift},
keywords = {series, sequences},
pages = {357-363},
title = {Convexity Theorems for Nörlund and Strong Nörlund Summability.},
url = {http://eudml.org/doc/171247},
volume = {112},
year = {1969},
}

TY - JOUR
AU - Cass, Frank P.
TI - Convexity Theorems for Nörlund and Strong Nörlund Summability.
JO - Mathematische Zeitschrift
PY - 1969
VL - 112
SP - 357
EP - 363
KW - series, sequences
UR - http://eudml.org/doc/171247
ER -

NotesEmbed ?

top

You must be logged in to post comments.